# SDR AALA202012149024

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 11,630 hours, 4,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Out Of Position
- Location: Rt Fwd Dr Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT FWD GALLEY SERVICE DOOR SLIDE BRACKET DOES NOT HOLD SLIDE DISARMED.  ADJUSTED SLIDE BRACKET, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
